# SDR HEEA086643

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 15,255 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 412050015110
- Part serial: DRK102700
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKID TUBE CRACKED AT LOW RING MOUNT HOLE.
